Jump to content
  • entries
    23
  • comments
    19
  • views
    483

A not so bitter pill!


swayzedo

780 views

Well yesterday I took my first Propecia pill. I had visited the local doctors on Friday to see about getting a prescription and low and behold i got one. I must say, it is amazing the stress and embarrasment I felt sitting in that waiting room, especially as it was really busy and the receptionist stated that it was 'choc-a-bloc' today. I began to doubt that it was a good idea coming here, because I wasn't sick or in dire need of anything and I felt sure that the doctor would give me 'the look' as in "Why are you wasting my time?". But no, the doctor was friendly, helpful and informative and put me on a months course just to see if I had any side effects. One thing that both the doctor and I were pretty disgusted about was the price difference between the 1mg Propecia Finasteride used forhairloss and the 5mg Finasteride used for prostate reduction treatment. Exactly the same drug but yet the 5mg costs £2.99 for a months supply and the Propecia costs £28 for the same. The doscor informed me that it was simply because it was directed at a cosmetic treatment and so they new they could charge that muhc and get away with it.


Some pretty vile standards there, but at £28 I'm not complaining. It's less than a night out at the pub, and I only go out once in a while anyway so it's easily affordable.


I must admit I was dubious about the pills as regards to the side effects I've been reading about. Almost immediatly after took the pill I thought I felt pain in my testicles and my nipples getting sensitive, but I just realised it was all in my head. Today though, and in fact while I was typing this very blog, I came over quite nauseous and I thought I could feel a pain in my left nipple. After a quick lie down I felt a little better and discovered the pain was a tiny spot just above my nipple and that the nausea was probably because I was a bit dehydrated and had wolfed down my breakfast of oats, whatgerm, crushed nuts and whey protein drink. A few sips of water seemed to sort me out.


I do still feel quite dubious as it's only my second day on the tablets but I seriously hope I don't fall foul of the side effects. It would be just my luck, but I'll take the months course unless something gets really bad and we'll take it from there.


Thanks all for now folks! More updates when I have them!

1 Comment


Recommended Comments

  • Senior Member

Swayze,

 

Thank you for keeping us updated. I'm glad to hear you "took the plunge" and sought a Propecia prescription. As I'm sure you're well aware, it's a proven hair restoration treatment and you should be pleased with the results. Good luck!

 

Blake (Future_HT_Doc)

Forum Co-Moderator and Editorial Assistant

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...